Victor Bovdi (В. А. Бовди)
Victor Bovdi (В. А. Бовди)
UAEU, United Arab Emirates
Bestätigte E-Mail-Adresse bei uaeu.ac.ae - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the first Zassenhaus conjecture for integral group rings
V Bovdi, C Höfert, W Kimmerle
Publicationes Mathematicae Debrecen 65 (3-4), 291–303, 2004
432004
Zassenhaus conjecture for central extensions of S5
V Bovdi, M Hertweck
Journal of Group Theory 11 (1), 63-74, 2008
412008
Torsion units in integral group rings of Janko simple groups
VA Bovdi, E Jespers, AB Konovalov
Mathematics of Computation 80 (273), 593–615, 2011
382011
Integral group ring of the first Mathieu simple group
VA Bovdi, AB Konovalov
arXiv preprint math/0605319, 2006
362006
Torsion units in integral group ring of the Mathieu simple group M22
VA Bovdi, AB Konovalov, S Linton
LMS Journal of Computation and Mathematics 11 (1), 28-39, 2008
332008
On the order of the unitary subgroup of a modular group algebra
V Bovdi, AL Rosa
Communications in Algebra 28 (4), 1897-1905, 2000
332000
Integral group ring of the Mathieu simple group M24
V Bovdi, A Konovalov
Journal of Algebra and its Applications 11 (1), 10, 2012
32*2012
Integral group ring of the Mathieu simple group M12
V Bovdi, A Konovalov, S Siciliano
Rendiconti del Circolo Matematico di Palermo 56 (1), 125-136, 2007
312007
Modular group algebras with almost maximal Lie nilpotency indices. I
V Bovdi, T Juhasz, E Spinelli
arXiv preprint math/0507261, 2005
302005
Unitary units in modular group algebras
V Bovdi, LG Kovács
Manuscripta mathematica 84 (1), 57-72, 1994
301994
Integral group ring of the Mathieu simple group M23
VA Bovdi, AB Konovalov
Communications in Algebra® 36 (7), 2670-2680, 2008
292008
Laguna–lie algebras and units of group algebras
V Bovdi, A Konovalov, Rossmanith
A GAP 4, 2006
282006
Symmetric units in modular group algebras
V Bovdi, LG Kovács, SK Sehgal
Communications in Algebra 24 (3), 803-808, 1996
281996
Integral group ring of the McLaughlin simple group
VA Bovdi, AB Konovalov
Algebra and Discrete Mathematics 2, 43–53, 2007
192007
Torsion units in integral group ring of Higman-Sims simple group
V Bovdi, A Konovalov
Studia Scientiarum Mathematicarum Hungarica 47 (1), 1-11, 2010
182010
Integral group ring of the Suzuki sporadic simple group
V Bovdi, A Konovalov, E Marcos
Publicationes Mathematicae Debrecen 72 (3-4), 487-503, 2008
182008
Integral group ring of Rudvalis simple group
VA Bovdi, AV Konovalov
Ukrains’ kyi Matematychnyi Zhurnal 61 (1), 3-13, 2009
172009
Modular group algebras with almost maximal Lie nilpotency indices
V Bovdi, T Juhász, E Spinelli
Algebras and representation theory 9 (3), 259-266, 2006
172006
On symmetric units in group algebras
V Bovdi
Communications in Algebra 29 (12), 5411-5422, 2001
172001
Kimmerle conjecture for the Held and O'Nan sporadic simple groups
V Bovdi, A Grishkov, A Konovalov
Scientiae Mathematicae Japonicae 69 (3), 353-362, 2009
162009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20